Previous |  Up |  Next


[And] Anderson I.: Combinatorics of Finite Sets. Oxford University Press, New York, 1987. MR 0892525 | Zbl 0604.05001
[A] Arnold D.: Finite rank torsion free abelian groups and rings. Springer-Verlag Lecture Notes in Math. 931 (1982). MR 0665251 | Zbl 0493.20034
[AVI] Arnold D., Vinsonhaler C.: Pure subgroups of finite rank completely decomposable groups II. Abelian Group Theory, Springer-Verlag Lecture Notes in Math. 1006 (1983), 97-143. MR 0722614 | Zbl 0522.20037
[AV2] Arnold D. , Vinsonhaler C.: Invariants for a class of torsion-free abelian groups. Proc. Amer. Math. Soc., to appear. MR 0935102 | Zbl 0695.20031
[AV3] Arnold D., Vinsonhaler C.: Duality and invariants for Butler groups. preprint. MR 1091526 | Zbl 0752.20026
[AV4] Arnold D., Vinsonhaler C.: Isomorphism invariants for a class of torsion-free abelian groups. preprint. MR 0935102 | Zbl 0695.20031
[B] Butler M. C. R.: A class of torsion-free abelian groups of finite rank. Proc. London Math. Soc. (3) 15 (1965), 680-698. MR 0218446 | Zbl 0131.02501
[CD] Crawley P., Dilworth R.: Algebraic Theory of Lattices. Prentice Hall, 1973. Zbl 0494.06001
[F] Fuchs L.: Infinite Abelian Groups. Volumes I and II, Academic Press, New York and London, 1970 and 1973. Zbl 0209.05503
[FM] Fuchs L., Metelli C.: On a class of Butler groups. preprint. MR 1094735 | Zbl 0765.20026
[GU] Goeters H.P., Ullery W.: Homomorphic images of completely decomposable finite rank tor-sion-free groups. J. Algebra, to appear. MR 1114900
[G] Grätzer G.: General Lattice Theory. Academic Press, Math. Vol. 75, 1978. MR 0509213
[Le] Lee W.Y .: Co-representing graphs for a class of torsion-free abelian groups. Ph. D. thesis, New Mexico State University, 1986.
[Re] Reid J. D.: On the ring of quasi-endomorphisms of a torsion-free group. Topics in Abelian Groups, Chicago, 1963, 51-68. MR 0169915
Partner of
EuDML logo